Reliability Analysis of Interval Parameters Bar Structures with Affine Arithmetic

Abstract:

Article Preview

By representing the uncertain parameters as interval numbers, the reliability index equations of bars structures were obtained. A modified matrix affine arithmetic polynomial evaluation method plus recursive derivative information was proposed in this paper, which keeps all powers of noise symbols without approximation. Based on the nature that affine forms and intervals variables could transform each other, affine forms of bounded uncertain variables and modified affine arithmetic including derivative information for interval univariate polynomial evaluation were introduced into modeling and calculating non-probabilistic reliability index. An extended beam example and a ten-bar truss structure example were provided to illustrate the validity and feasibility of the presented procedures.

Info:

Periodical:

Advanced Materials Research (Volumes 118-120)

Edited by:

L.Y. Xie, M.N. James, Y.X. Zhao and W.X. Qian

Pages:

201-205

DOI:

10.4028/www.scientific.net/AMR.118-120.201

Citation:

G.L. Liu et al., "Reliability Analysis of Interval Parameters Bar Structures with Affine Arithmetic", Advanced Materials Research, Vols. 118-120, pp. 201-205, 2010

Online since:

June 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.